# SDR QXEA2017113000686

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 2, FS 229.5 TO X 571.5, LBL 40.95, CORRODED. CORRODED SEAT RAIL NR 2, FS 229.5 TO X571.5 LBL 40.95 REMOVED AND REPLACED IAW SRM 51-42-05, 51-40-15, 51-42-15 AND 51-41-15.
